# SDR IPXA1568484

- Difficulty date: July 25, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1131 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, EXTERNAL FUSELAGE SKIN RT SIDE BS 1120+11 ABOVE S-8R LIGHTENING STRIKE AWAY FROM FASTENER.  REPAIRED EXTERNAL FUSELAGE SKIN STA 1125-1136 ABOVE S-8R IAW SRM 53-00-01-2R-3.
